# SDR 2022FA0000093

- Difficulty date: February 15, 2022
- Submitted: February 22, 2022
- Operation: General aviation
- Aircraft: N389MD
- Make and model: Agusta AW139
- Aircraft serial: 41338
- Aircraft time: 2,424 hours, 9,129 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: None
- Part number: MS51989105D15
- Part serial: NA
- Condition: Fractured
- Location: Cockpit
- Part time: 2,424 hours, 9,129 cycles
- Component: Right Tail Roto, Agusta, M01501M31310
- Component part number: 3E672101534
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: C

## Discrepancy

DURING AIRCRAFT RUN, AND RELEASE OF PARKING BRAKE, PILOT'S RIGHT YAW PEDAL STUD BROKE WHICH AFFIXES THE BRAKE CYLINDER TO THE PEDAL ASSEMBLY, WHICH LED TO THE INABILITY FOR THE PILOT IN COMMAND TO USE THE THE RIGHT BRAKE.  THE PILOT SECOND IN COMMAND APPLIED BRAKES, AND AIRCRAFT SHUT DOWN, CANCELLING THE FLIGHT.
